MathSciNet Relay Station
MathSciNet bibliographic data
MR1275359 60H10
Fang, Shizan Théorème limite pour une équation différentielle stochastique anticipative. (French) [Limit theorem for an anticipating stochastic differential equation] Stochastics Stochastics Rep. 39 (1992), no. 2-3, 95–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement